# SDR 39LA2013122642

- Difficulty date: December 26, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N4399T
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,622 hours, 16,336 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND CORROSION ON LT WING TE AT CTR OF INBD FLAP, BETWEEN WING STATION 1266 & 2620.
